There is, unfortunately, nothing that will shorten the duration of Botox. Some people begin to notice some return of function at about two months.
You may wish to consider treatment of the bags, for example, with Pelleve.
Botox lasts for approx 3 months. Some Dr's may suggest a myofacial in the mean time, although whether this will assist in speeding up the effects of Botox is debatable.
Best of Luck.
Hi there, and thanks for your question. To achieve a balanced result when correcting
or minimizing the signs of aging around the eyes, a provider should take into
consideration the forehead, brows, lids
(upper and lower), and possibly even the condition of the skin. I'm sorry to
hear that you're unhappy with the results of your BOTOX Cosmetic treatment. Unfortunately,
once BOTOX is administered, it can't be removed or undone. However, take heart there
is hope — BOTOX Cosmetic is one of the shortest-lived injectable treatments,
typically only lasting about 4 months maximum. Also, you don’t have to wait it
out. Remember that for every action there is a counter action. Many times, BOTOX
Cosmetic or other treatments administered in other areas can offset or correct
the problem. Visit with a plastic surgeon to learn of options that may work for
you. Good luck!
Thank you for your question. Unfortunately there is nothing you can do to shorten the duration. You will have to wait for the effects to wear off (typically lasts approximately 3 mos). The effects will gradually lessen at 6-10 weeks. Best wishes!
Usually, people ask the opposite question, that is, how to make Botox last longer. To answer your question,
unfortunately, there is nothing but time that will make Botox wear off. Usually the effect of Botox lasts 4-6 months and then you facial features will return to their initial presentation. What you are experiencing may happen when too much Botox is placed above the eyebrow and in crow's feet giving you bags where there were non before or they were less noticeable. It is certainly not the look I want my patients to have and in the future I would tell the treating physician that this has happened so Botox injections can be more tailored to avoid this issue.
There isn't anything that can be done to make Botox go away faster. When people have a poor result, this is unfortunate. Good news is that Botox will go away over time. And since the bags are being created by improper placement of the Botox that was done to the crow's feet, the good thing is that less units are normally used in this area, so hopefully it will go away faster than the 3-4 month timeframe.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
The good news is that Botox is not permanent and the results last between four and six months. Proper placement of Botox and understanding of facial anatomy is critical to good results for Botox. There is no method for having the Botox go away faster. For the best cosmetic results please consult a board certified dermatologist with many years of experience with Botox.
Botox permanently binds to receptors in the neuromuscular junction and prevents transmission of the signal for muscle action. The body overcomes this by growing new nerve terminals. This takes several months to happen. The effect of Botox will go away. You just need to give it time.
it is also common that inexperienced injectors will treat the crows feet region in such a way that it causes an unnatural relative accentuation of the bags under the eyes. It sounds like this is what you are experiencing. This effect will also go away with time.
You should also consider an evaluation with a facial plastic surgeon or general plastic surgeon to determine if you may need an alternative treatment for the bags under the eyes.
Unfortunately, there is no "anti-dote" for botox. However, from your question it seem like you may want to consider a treatment of your lower eyelids. I would discuss your concerns with your plastic surgeon.
Lastly, have no fear, the botox will eventually stop working (usually in about 3 months).